# SDR REXA98031

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110PX
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Trim
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CONFIG LIGHT COMES ON WHEN POWER LEVERS ARE PUSHED UP.  FOUND STANDBY PITCH TRIM OUT OF NORMAL RANGE CAUSING CONFIG LIGHT.  MOVED TRIM TO NORMAL RANGE AND RESET TRIM.  OK FOR SERVICE.  (M)
